Illinois Journal of Mathematics

Banach lattices with property $(H)$ and weak Hilbert spaces

N. J. Nielsen and N. Tomczak-Jaegermann

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 36, Issue 3 (1992), 345-371.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987415

Digital Object Identifier
doi:10.1215/ijm/1255987415

Mathematical Reviews number (MathSciNet)
MR1161972

Zentralblatt MATH identifier
0787.46018

Subjects
Primary: 46B42: Banach lattices [See also 46A40, 46B40]
Secondary: 46B20: Geometry and structure of normed linear spaces 46C99: None of the above, but in this section

Citation

Nielsen, N. J.; Tomczak-Jaegermann, N. Banach lattices with property $(H)$ and weak Hilbert spaces. Illinois J. Math. 36 (1992), no. 3, 345--371. doi:10.1215/ijm/1255987415. https://projecteuclid.org/euclid.ijm/1255987415


Export citation